MathSciNet Relay Station
MathSciNet bibliographic data
MR1887269 65M06 (65M12)
Gulin, A. V.; Ionkin, N. I.; Morozova, V. A. On the stability of a nonlocal two-dimensional difference problem. (Russian) ; translated from Differ. Uravn. 37 (2001), no. 7, 926--932, 1006 Differ. Equ. 37 (2001), no. 7, 970–978
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement